Volume 19, Issue 4
The Limiting Case of Thiele's Interpolating Continued Fraction Expansion

Jie Qing Tan

J. Comp. Math., 19 (2001), pp. 433-444

Published online: 2001-08

Preview Full PDF 245 2308
Export citation
  • Abstract

By means of the determinantal formulae for inverse and reciprocal differences with coincident data points,the limiting case of Thiele's interpolating continued fraction expansion is studied in this paper and given numerical example shows that the limiting Thiele's continued fraction expansion can be determined once for all instead of carrying out computations for each step to obtain each convergent as done in [3].

  • Keywords

Continued fraction Inverse difference Reciprocal difference Expansion

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-433, author = {}, title = {The Limiting Case of Thiele's Interpolating Continued Fraction Expansion}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {4}, pages = {433--444}, abstract = { By means of the determinantal formulae for inverse and reciprocal differences with coincident data points,the limiting case of Thiele's interpolating continued fraction expansion is studied in this paper and given numerical example shows that the limiting Thiele's continued fraction expansion can be determined once for all instead of carrying out computations for each step to obtain each convergent as done in [3]. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8995.html} }
TY - JOUR T1 - The Limiting Case of Thiele's Interpolating Continued Fraction Expansion JO - Journal of Computational Mathematics VL - 4 SP - 433 EP - 444 PY - 2001 DA - 2001/08 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8995.html KW - Continued fraction KW - Inverse difference KW - Reciprocal difference KW - Expansion AB - By means of the determinantal formulae for inverse and reciprocal differences with coincident data points,the limiting case of Thiele's interpolating continued fraction expansion is studied in this paper and given numerical example shows that the limiting Thiele's continued fraction expansion can be determined once for all instead of carrying out computations for each step to obtain each convergent as done in [3].
Jie Qing Tan. (1970). The Limiting Case of Thiele's Interpolating Continued Fraction Expansion. Journal of Computational Mathematics. 19 (4). 433-444. doi:
Copy to clipboard
The citation has been copied to your clipboard